Silvia Jerez
Silvia Jerez
Professor of Applied Mathematics, CIMAT
Verified email at
Cited by
Cited by
Bone metastasis treatment modeling via optimal control
A Camacho, S Jerez
Journal of mathematical biology 78 (1), 497-526, 2019
Entropy Stable Schemes for Degenerate Convection-Diffusion Equations
S Jerez, C Parés
SIAM Journal on Numerical Analysis 55 (1), 240–264, 2017
A semi-implicit space-time CE-SE method to improve mass conservation through tapered ducts in internal combustion engines
S Jerez, JV Romero, MD Roselló, FJ Arnau
Mathematical and computer modelling 40 (9), 941-951, 2004
Stability analysis of a Komarova type model for the interactions of osteoblast and osteoclast cells during bone remodeling
S Jerez, B Chen
Mathematical biosciences 264, 29-37, 2015
Bone metastasis modeling based on the interactions between the BMU and tumor cells
S Jerez, A Camacho
Journal of Computational and Applied Mathematics 330, 866-876, 2018
Fluctuating periodic solutions and moment boundedness of a stochastic model for the bone remodeling process
S Jerez, S Díaz-Infante, B Chen
Mathematical Biosciences 299, 153-164, 2018
Convergence and asymptotic stability of the explicit Steklov method for stochastic differential equations
S Díaz-Infante, S Jerez
Journal of Computational and Applied Mathematics, 2015
A new TVD flux-limiter method for solving nonlinear hyperbolic equations
S Jerez Galiano, M Uh Zapata
Journal of computational and applied mathematics 234 (5), 1395-1403, 2010
Two finite-difference schemes that preserve the dissipation of energy in a system of modified wave equations
JE Macías-Díaz, S Jerez-Galiano
Communications in Nonlinear Science and Numerical Simulation 15 (3), 552-563, 2010
A nonstandard difference-integral method for the viscous Burgers’ equation
S Jerez
Applied Mathematics and Computation 200 (1), 378-386, 2008
The linear Steklov method for SDEs with non-globally Lipschitz coefficients: Strong convergence and simulation
S Díaz-Infante, S Jerez
Journal of Computational and Applied Mathematics 309, 408-423, 2017
Modeling Public Health Campaigns for Sexually Transmitted Infections via Optimal and Feedback Control
A Camacho, F Saldaña, I Barradas, S Jerez
Bulletin of Mathematical Biology, 1-24, 2019
A regular perturbation analytical‐numerical method for the evolution of precancerous lesions caused by the human papillomavirus
S Jerez, LM Gonzalez, FJ Solis
Numerical Methods for Partial Differential Equations 31 (3), 847-855, 2015
A high resolution nonstandard FDTD method for the TM mode of Maxwell’s equations
S Jerez, A Lara
Mathematical and computer modelling 54 (7-8), 1852-1857, 2011
A flux-limiter method for modeling blood flow in the aorta artery
S Jerez, M Uh
Mathematical and computer modelling 52 (7-8), 962-968, 2010
A semi-implicit conservation element–solution element method for chemical species transport simulation to tapered ducts of internal combustion engine
JM Arnau, S Jerez, L Jódar, JV Romero
Mathematics and Computers in Simulation 73 (1), 28-37, 2006
A Parabolic System Model for the Formation of Porous Silicon: Existence, Uniqueness, and Stability
S Flores, S Jerez
SIAM Journal on Applied Mathematics 75 (3), 1047-1064, 2015
Positivity-preserving methods for a linearised Fisher–KPP equation with consistency properties in the energy domain
JE Macias-Diaz, S Jerez-Galiano, A Puri
Journal of Difference Equations and Applications 16 (4), 389-405, 2010
Fast and Optimal WENO Schemes for Degenerate Parabolic Conservation Laws
R Diaz-Adame, S Jerez, H Carrillo
Journal of Scientific Computing 90 (1), 1-28, 2022
Nonlinear modeling and control strategies for bone diseases based on TGFβ and Wnt factors
A Camacho, S Jerez
Communications in Nonlinear Science and Numerical Simulation 100, 105842, 2021
The system can't perform the operation now. Try again later.
Articles 1–20